# SDR 03FDEA01161

- Difficulty date: July 22, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC74132
- Condition: Bulged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL AT STA XORS 1042 REAR SPAR SKIN BULGE.  RT WING PANEL AT STA XORS 1042 REAR SPAR SKIN BULGE REPAIRED AS PER FEDEX EA 1-5720-69399 - WINGS - OUTER WING - RH REAR SPAR/TRAILING EDGE CORROSION REWORK.
